# SDR ASAA2014031307202

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 265 hours, 87 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L1 Door
- Part time: 265 hours, 87 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED L1 DOOR VERY HARD TO OPEN.  ACFT GROUNDED.  ADJUSTED HORIZONTAL CONTROL ROD ON L1 DOOR REF AMM 52-11-00-820-801.
